American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 110 found      Go to page: 1 2 3 4

[1] Zhen Guo and Bangchao Yin. Variational problems of total mean curvature of submanifolds in a sphere. Proc. Amer. Math. Soc. 144 (2016) 3563-3568.
Abstract, references, and article information   
View Article: PDF

[2] Antonio J. Di Scala and Carlos Olmos. The relative nullity of complex submanifolds and the Gauss map. Proc. Amer. Math. Soc. 144 (2016) 1689-1695.
Abstract, references, and article information   
View Article: PDF

[3] Anna Siffert. Classification of isoparametric hypersurfaces in spheres with $(g,m)=(6,1)$. Proc. Amer. Math. Soc. 144 (2016) 2217-2230.
Abstract, references, and article information   
View Article: PDF

[4] Juan-Ru Gu and Hong-Wei Xu. A sharp differentiable pinching theorem for submanifolds in space forms. Proc. Amer. Math. Soc. 144 (2016) 337-346.
Abstract, references, and article information   
View Article: PDF

[5] Yu Fu. On biharmonic hypersurfaces with constant scalar curvatures in $\mathbb S^5$. Proc. Amer. Math. Soc. 143 (2015) 5399-5409.
Abstract, references, and article information   
View Article: PDF

[6] Jürgen Berndt and Young Jin Suh. Contact hypersurfaces in K\"ahler manifolds. Proc. Amer. Math. Soc. 143 (2015) 2637-2649.
Abstract, references, and article information   
View Article: PDF

[7] M. P. Cavalcante, H. Mirandola and F. Vitório. The non-parabolicity of infinite volume ends. Proc. Amer. Math. Soc. 143 (2015) 1221-1228.
Abstract, references, and article information   
View Article: PDF

[8] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[9] Nguyen Thac Dung and Chiung-Jue Anna Sung. Manifolds with a weighted Poincar\'e inequality. Proc. Amer. Math. Soc. 142 (2014) 1783-1794.
Abstract, references, and article information   
View Article: PDF

[10] Francisco Torralbo and Francisco Urbano. On stable compact minimal submanifolds. Proc. Amer. Math. Soc. 142 (2014) 651-658.
Abstract, references, and article information   
View Article: PDF

[11] Marcos Dajczer and Theodoros Vlachos. Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013) 1795-1803.
Abstract, references, and article information   
View Article: PDF

[12] Hong-Wei Xu and Juan-Ru Gu. The differentiable sphere theorem for manifolds with positive Ricci curvature. Proc. Amer. Math. Soc. 140 (2012) 1011-1021. MR 2869085.
Abstract, references, and article information   
View Article: PDF

[13] Yi Li. Harnack inequality for the negative power Gaussian curvature flow. Proc. Amer. Math. Soc. 139 (2011) 3707-3717. MR 2813400.
Abstract, references, and article information   
View Article: PDF

[14] Jia-Yong Wu and Yu Zheng. Relating diameter and mean curvature for Riemannian submanifolds. Proc. Amer. Math. Soc. 139 (2011) 4097-4104. MR 2823054.
Abstract, references, and article information   
View Article: PDF

[15] Chengjie Yu. Nonpositively curved Hermitian metrics on product manifolds. Proc. Amer. Math. Soc. 139 (2011) 1469-1472. MR 2748441.
Abstract, references, and article information   
View Article: PDF

[16] Vladimir I. Oliker. A characterization of revolution quadrics by a system of partial differential equations. Proc. Amer. Math. Soc. 138 (2010) 4075-4080. MR 2679628.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Vincent Bonini, José M. Espinar and Jie Qing. Correspondences of hypersurfaces in hyperbolic Poincaré manifolds and conformally invariant PDEs. Proc. Amer. Math. Soc. 138 (2010) 4109-4117. MR 2679632.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Qin Zhang. The pinching constant of minimal hypersurfaces in the unit spheres. Proc. Amer. Math. Soc. 138 (2010) 1833-1841. MR 2587468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Tatsuyoshi Hamada and Katsuhiro Shiohama. Complete real hypersurfaces in compact rank one symmetric spaces. Proc. Amer. Math. Soc. 137 (2009) 3905-3910. MR 2529899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Huixia He and Hui Ma. Lagrangian Bonnet pairs in $\mathbb CP^2$. Proc. Amer. Math. Soc. 137 (2009) 2725-2731. MR 2497485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] G. Pacelli Bessa and M. Silvana Costa. Eigenvalue estimates for submanifolds with locally bounded mean curvature in $N \times \mathbb {R}$. Proc. Amer. Math. Soc. 137 (2009) 1093-1102. MR 2457451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jürgen Berndt and José Carlos Díaz-Ramos. Real hypersurfaces with constant principal curvatures in the complex hyperbolic plane. Proc. Amer. Math. Soc. 135 (2007) 3349-3357. MR 2322767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Theodoros Vlachos. Homology vanishing theorems for submanifolds. Proc. Amer. Math. Soc. 135 (2007) 2607-2617. MR 2302582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hilário Alencar, Harold Rosenberg and Walcy Santos. On the Gauss map of hypersurfaces with constant scalar curvature in spheres. Proc. Amer. Math. Soc. 132 (2004) 3731-3739. MR 2084098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Alfonso Carriazo and Luis M. Fernández. Submanifolds associated with graphs. Proc. Amer. Math. Soc. 132 (2004) 3327-3336. MR 2073309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Barbara Opozda. Locally homogeneous affine connections on compact surfaces. Proc. Amer. Math. Soc. 132 (2004) 2713-2721. MR 2054798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Fernando Etayo. The measure of holomorphicness of a real submanifold of an almost Hermitian manifold. Proc. Amer. Math. Soc. 131 (2003) 2911-2920. MR 1974349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Antonio J. Di Scala and Carlos Olmos. Variationally complete representations are polar. Proc. Amer. Math. Soc. 129 (2001) 3445-3446. MR 1845024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Yi-Jung Hsu and Tai-Ho Wang. A global pinching theorem for surfaces with constant mean curvature in $S^3$. Proc. Amer. Math. Soc. 130 (2002) 157-161. MR 1855633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Theodoros Vlachos. A sphere theorem for odd-dimensional submanifolds of spheres. Proc. Amer. Math. Soc. 130 (2002) 167-173. MR 1855635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 110 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia